Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the final set of a real entire function of exponential type


Authors: Murali Rao and Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 99 (1987), 700-704
MSC: Primary 30D15; Secondary 30D40
DOI: https://doi.org/10.1090/S0002-9939-1987-0877043-0
MathSciNet review: 877043
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we have constructed a real entire function of exponential type which is bounded on the real axis such that the entire real axis belongs to its final set.


References [Enhancements On Off] (What's this?)

  • [1] G. Pólya, On the zeros of an entire function and its analytic character. Bull. Amer. Math. Soc. 49 (1943), 178-191. MR 0007781 (4:192d)
  • [2] G. Pólya and G. Szegö, Problems and theorems in analysis. I, English translation, Springer-Verlag, New York-Heidelberg-Berlin, 1972.
  • [3] C. Prather, Final set for operators on real entire functions of order one, normal type, Proc. Amer. Math. Soc. 90 (1984), 363-369. MR 728349 (85a:30043)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D15, 30D40

Retrieve articles in all journals with MSC: 30D15, 30D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877043-0
Keywords: Real entire function, exponential type, final set
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society